Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Experiencing minor bleeding after periods. Had taken ipill. Is this the side effect? - Online Doctor Chats

Date : 04-Jun-2013
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:How can I help you?
Doctor:Are you there?
User:i need some advice from a gynaecologist
Doctor:I am a general physician and I can help you within my expertise.
Doctor:Gynecologist is not available over chat.
User:i finished my periods on last tuesday and then the next day i had to take an emergency ocntraceptive pill, now im experiencing minor bleeding within one week of finishing last periods
User:is this a side effect of I pill or is it something I should be worried about
Doctor:Yes, the minor spotting is most likely the effect of emergency contraceptive pill.
User:would it ocntinue for some days?
User:i hd it yday
User:and today again im having
Doctor:The duration of spotting is something which I cannot predict now, however such spotting can last for 2-3 days.
User:thanks for your advice
Doctor:Do you have any other query?
User:no doctor
Doctor:Thanks for consulting me.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor